# SDR UPS805001

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION ON SKIN, LONGERON AND TIE CLIP AT FS 660 TO 680 LONG 34L TO 33L.  REMOVED FASTENERS SEALANT AND CORROSION PER SRM 51-1-21, 51-1-20D AND 51-1-8.  TREATED, PRIMED AND REINSTALLED FASTENERS AND SEALANT PER SRM 51-1-21, 51-1-20D AND 51-1-8.
